# SDR SWAA2023031616751

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 17,653 hours, 8,715 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT NOT BLINKING WHEN TESTED<[01] PERFORMED OPERATIONAL TEST OF AFT F/A FLASHLIGHT IAW AMM 25-64-00 OPS CHECK GOOD. LD INDICATOR TESTS OK.
